# SDR DHL2005740002

- Difficulty date: February 18, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT COVER FELL OFF ON CLIMBOUT.  RESECURED LIGHT ASSY AND OPS CHECKED GOOD IAW MM 33-50-01.
